# SDR SWIA202505060001

- Difficulty date: May 1, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 50,168 hours, 33,378 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 513001
- Part serial: MAL1301
- Condition: Broken
- Location: Zone 300
- Part time: 23,546 hours, 16,828 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF STIFF RUDDER DURING OPERATION, FOUND #1 RUDDER PCU ROD END BROKEN. (FLIGHT 6425)  REMOVED AND REPLACED NO.1 RUDDER PCU IAW CRJ 700 AMM 27-23-01. RIGGED RUDDER SYSTEM IAW CRJ 700 AMM 27-21-00. OPS CHECKS GOOD IAW CRJ 700 AMM 27-32-01. LEAKS CHECKS GOOD.  COMPLIED WITH 27-320-1001-SKY.
